MAUDE Adverse Event Report: ETHICON INC. SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number 411961
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please clarify if the event mentioned was previously reported to ethicon? if so, provide the respective reference number(s).No event reported previously to j&j romania, as they seem to have confirmed by themselves that the product was compliant.Did the outer package show any signs of damaged when received? was the package properly sealed when received? as per pictures received there does not seem to be any issue, and the distributor did not complain about any kind of damage, only the missing ec rep on the outer box details.Please clarify, if is a local label missing from the packing? no, it's not a local label that is missing.The data is missing from the original packaging.As per pictures, the ec rep data is not visible on the outer packaging and labeling.In previous version carton (this data was visible on a side of the packaging).Please clarify quantity involved? a: 2 boxes of code: 411961, lot#: qdb3991.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that at the compliance checks of the products received on (b)(6) 2020 in the warehouse, it was discovered that 2 boxes of absorbable hemostat, did not bear the ec rep details.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/29/20.Investigation summary => three photos were received for analysis.A review of european medical device directive (mdd) and manufacturing specifications from san lorenzo confirmed that the product was manufactured according to specifications and the product meets the ce-mark requirements.Per the european medical device directive (mdd) requirements, the authorized representative information must appear on the product label or the outer packaging or the instructions for use.For surgicel fibrillar, the authorized representative is printed on the outer-package (the carton tray), the product label (the sterile barrier), and on the instructions for use.While the carton sleeve covers the authorized representative information and must be slid forward or back to reveal the information printed on the side of the carton tray, the carton tray and sleeve are two components of the outer-package and still meets the mdd requirements.Based the investigation, the complaint is not confirmed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SURGICEL FIBRILLAR 1INX2IN(2.5CMX5.1CM)
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10981088
Report Number2210968-2020-09802
Device Sequence Number3299168
Product Code LMG
UDI-Device Identifier10705031005198
UDI-Public10705031005198
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number411961
Device Catalogue Number411961
Device Lot NumberQDB3991
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/03/2020
02/23/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date12/29/2020
02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1